# SDR 2DYA20210810000

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,520 hours, 15,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FOR GROUPS ZONE 3 CABIN, L4 R1 EXIT LIGHTS, LEFT EXTERIOR AFT, LEFT EXTERIOR FORWARD, 1L, 1R EXIT SIGNS, AND OVERVIEW EXIT SIGNS. MX MECHANIC R&R THE POWER SUPPLY BATTERY PACKS (M734, M1210,M738,M736, M1208 AND M1209) PER AMM 33-51-21. OPS CHECK GOOD.
